# SDR SWAA2022092745486

- Difficulty date: August 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EXIT SIGN LENS AT FWD GALLEY AREA (1 EA) 2022-441537 / [01] REPLACED GALLEY 1 EXIT SIGN LENS AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51?01-960?802 STEP 3C(D) AND STEP 3C(10);[02] CORRECTED STEP 1 : REPLACED GALLEY 1 EXIT SIGN LENS AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51?01-960?802 STEP 3.C (5) (D) AND 3.C (10);[03] REPLACED GALLEY 1 EXIT SIGN LENS AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51?01-960?802 STEP 3.C (5) (D) AND 3.C (10)
